| Model Number |
8886623741 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter upon opening the package and using the suture, the thread body detached from the needle and the thread broke in multiple places.Another suture was used as a replacement.
Event or Problem Description
According to the reporter, during an orthopedic surgery upon opening the package and using the suture, the thread body detached from the needle, and the thread broke in multiple places.Another suture was used as a replacement.
Additional Manufacturer Narrative